# SDR SIMA20130905004

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 27,538 hours, 24,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 3427,  CAPTAIN`S FLASHLIGHT NOT WORKING.  REMOVED AND REINSTALLED THE ASSY  AND  RECONNECTED THE CONNECTOR. OPS CHECKED GOOD IAW AMM 33-50-16.   AIRCRAFT RETURNED TO SERVICE.
